# SDR DL72K981180

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479DA
- Make and model: Boeing 727232
- Aircraft serial: 20756
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 10617844
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHTS FAIL TO ILLUMINATE ON STANDBY POWER.  REPLACED BATERRY PACK SLED AND RELAMPED EMERGENCY EXIT SIGNS OVERWING EMERG EXIT, CKS NML PER MM.
